Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3380 Publications


2005 | Book Chapter | IST-REx-ID: 1444 | OA
Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve
T. Hausel, in:, Geometric Methods in Algebra and Number Theory, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
Quaternionic geometry of matroids
T. Hausel, Open Mathematics 3 (2005) 26–38.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
Abelianization for hyperkähler quotients
T. Hausel, N. Proudfoot, Topology 44 (2005) 231–248.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 3721 | OA
Molecular force modulation spectroscopy revealing the dynamic response of single bacteriorhodopsins
H.L. Janovjak, D. Mueller, A. Humphris, Biophysical Journal 88 (2005) 1423–1431.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 3741 | OA
Information-based clustering
N. Slonim, G. Atwal, G. Tkačik, W. Bialek, PNAS 102 (2005) 18297–18302.
View | DOI | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications